... spotting a couple of days before the shots were due and as soon as I got the shot it would stop. So here is my question, I spotted light pink and light brown around 6/12/17 when I was suppose to get next shot and didn't, and my period still hasn't returned and no spotting neither. Took a home pregnancy test and it was negative in July. I was sick once around 4 am in the beginning of July and now have phantom kicks in my stomach. I stay hungry and sweet tea is starting to turn my stomach. With my first pregnancy I only had morning sickness for two days and could only drink tea. Am I crazy or do I need to get another home pregnancy test or should I see my OB?
It's common to get hormonal symptoms & for bleeding to be irregular whilst waiting for the Depo to leave your body & for your body to rebalance itself. They are usually symptoms similar to those you'd get with a pregnancy or a period. Fertility can take up to 18 months to return, although for some it is quicker.
It certainly wouldn't hurt to do another pregnancy test, to put your mind at rest.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - this is my 2 nd depo shot I have been experencing a lot of cramping an some spotting?
Posted 19 Jan 2014 • 3 answers
Depo-Provera - Hi, I got my depo provera shot on the 3rd march and also took the morning after pill?
Posted 22 Mar 2015 • 1 answer
Posted 2 May 2017 • 1 answer
Posted 6 Jul 2017 • 1 answer
Posted 20 Dec 2017 • 0 answers